# SDR QXEA2009040200219

- Difficulty date: March 29, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 19,767 hours, 14,485 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525133
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - PROXY SYSTEM FAULT 1 STATUS MSG ON GEAR RETRACTION, STATUS MESSAGE OUT WHEN GEAR DOWN 3 GREEN.  RETURNED TO THE FIELD, LANDING UNEVENTFUL. FERRY TO PDX FOR REPAIRS.  REPLACED LT PROX SENSOR HARNESS ASSY IAW AMM TASK 32-61-05-00-816 AND 32-61-05-400-804 AND TASK 32-61-05-400-816.  REMOVED AND RE-INSTALLED NLG AFT DOOR PER TASK 32-22-05-400-801.  OPS TEST OF  EXTENSION AND RETRACTION GOOD, IAW TASK 32-30-00-710-801.  OK FOR CONTINUED SERVICE.
